Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic motions and complex geometry


Authors: Hervé Gaussier and Harish Seshadri
Journal: Proc. Amer. Math. Soc. 147 (2019), 301-313
MSC (2010): Primary 32F45, 32Q45, 53C23
DOI: https://doi.org/10.1090/proc/14217
Published electronically: October 18, 2018
MathSciNet review: 3876750
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the graph of a holomorphic motion of the unit disc cannot be biholomorphic to a strongly pseudoconvex domain in $ \mathbb{C}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F45, 32Q45, 53C23

Retrieve articles in all journals with MSC (2010): 32F45, 32Q45, 53C23


Additional Information

Hervé Gaussier
Affiliation: Université Grenoble Alpes, CNRS, IF, F-38000 Grenoble, France
Email: herve.gaussier@univ-grenoble-alpes.fr

Harish Seshadri
Affiliation: Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
Email: harish@math.iisc.ernet.in

DOI: https://doi.org/10.1090/proc/14217
Received by editor(s): December 24, 2017
Received by editor(s) in revised form: April 7, 2018, and May 4, 2018
Published electronically: October 18, 2018
Communicated by: Filippo Bracci
Article copyright: © Copyright 2018 American Mathematical Society